MathSciNet Relay Station
MathSciNet bibliographic data
MR831297 03C35 (03C65)
Marongiu, Gabriele Some remarks on the $\aleph_0$-categoricity of circular orderings. (Italian) Boll. Un. Mat. Ital. B (6) 4 (1985), no. 3, 883–900.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement